# SDR SWIA201439977

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 39,774 hours, 35,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK. RETURNED TO FIELD.  RAN ACFT AT HIGH POWER SETTING WITH BOTH PACKS ON FOR 30 MINUTES.  NO SMOKE IN CABIN OR COCKPIT NOTED IAW AMM.  ACFT OK FOR SERVICE.
